# SDR C2XA02SH131

- Difficulty date: November 27, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 3,921 hours, 3,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  THE CENTER BUTT STRAP WAS FOUND TO HAVE A GOUGE AND CORROSION BETWEEN FRAMES 20 AND 23.   MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED BUTT STRAP IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
